# SDR SCNA20250625229

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 54,668 hours, 30,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR RETAINING LOOPS LOOSE IN COVER,  REMOVED SLIDE IAW AMM 25-66-01 TO TIGHTEN RIVETS ON GIRT BAR RETAINING LOOPS IAW SRM 51-40-02. INSTALLED SLIDE IAW AMM 25-66-01.INSPECTED SLIDE WHEN ITS INSTALLED REF AMM 25-66-01.
